# SDR 96ZZZX495

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cargolux Airlines International S A, repair station CISY846C
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Engine: Ge CF650E2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover Plate
- Part number: 9699M27P01
- Condition: Seal Leak
- Location: Nr 2 Gearbox
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LUX - AIRCRAFT DEPARTED, DURING CLIMB THE NR 2 ENGINE'S OIL QUANTITY DROPPED AND WAS SHUT DOWN.  AIRCRAFT RETURNED TO LUX AND LANDED SAFELY.  OIL SERVICED AND ENGINE MOTORED - NO LEAK, IDLE CHECK - NO LEAK, POWER LEVEL ADVANCED AND LEAK APPEARED AT THE GEARBOX MANUAL CRANK PAD.  FOUND WASHER INSTALLED BEHIND CRANK PAD.  WASHER REMOVED AND SEAL REPLACED, ENGINE RUN AND LEAK CHECK ACCOMPLISHED.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  THE GEARBOX MANUAL CRANK PAD WAS REMOVED FOR MAINTENANCE, SEAL REPLACED, NO LEAKS NOTED BY MOTORING.  BOEING MM 72-00, PAGES 201-203, NO LEAK CHECK INDICATED, ESPECIALLY ADVANCED.
